News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Nephrology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Nephrology Answers List

Forum Name: Renal Failure

Question: Creatinine level is too high after the angioplasty.


 bcsandip - Wed Nov 16, 2005 10:41 am

Hi,

It will so kind if any doctor give me the reason and suggestion for the foloowing problem with my Mother who is having high creatinin level in blood. She is 58 now has only left kidney functioning. She has just undergone angioplasty a couple weeks back because of 90% blockage in the blood artery of the working kidney and the same to the heart artery. Before the angioplasty she was having less than 2 unit of creatinine and immediate after the same it became 3.2, before the 1st. discharge she was having 2.2.But now she is having 7.1 and then 7.7 which is fatal. The symtoms are she is feeling vomitting to see food/water even sometimes to think about. She is having blood pressure in avaerage 160/80 after the angiplasty and she diabetisc as well which is now under 175.

I am in great anxiety.I will be highly obliged to you if you suggest me the reason and way out.

Kindly excuse me, if I have misspelled any medical term.

Thanks in advance.
Sandip B.
India.
 R. Zein, Pharm D - Sat Dec 10, 2005 11:37 am

User avatar DEAR

I AM SO SORRY TO hear this about your mother, the fact that she went angioplasty, and has some risk factors such as diabetes, and hypertension, could have predisposed her to an episode of acute renal failure, meaning a sudden elevation in her Cr levels.....

this could happen in many cases where radiocontrast agent is used during the proceedure. and there has been alot of research in this area suggesting alot of hydration and use of sodium bicarbonate or mucomyst before such proceedures in high risk patients to prevent acute renal failure....

many times however, this episode might or not become reversable, and i hope your mother get to feel better
i hopr this helped, thank you very much

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here